# SDR AALA202306085526

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A320*
- Aircraft serial: 3712
- Aircraft time: 48,905 hours, 18,213 cycles
- System (JASC): 2565 · Escape Slide
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00029494
- Condition: Warning Message
- Location: L1 Slide
- Part time: 25,491 hours, 10,079 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 SLIDE CHECK SLIDE PRESSURE. REPLACED DECODER ENCODER UNIT B (DEU-B 300RH1) PER AMM 23-73-47 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
